Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having chest pain. Was gone after taking medicine. Feel comfortable when heat cloth is put on. Advise?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
On my left side chest, if I touch hardly I feel some thing is there in side with pain.

Around 4 years I took medicine on this and it was gone for couple of months.

If I put any heat cloth, I feel more comfortable…also at the same time I feel like its going to be reduce.

Can you please me on this?
Posted Sun, 7 Jul 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 47 minutes later
The kind of chest pain you are having that is left sided, increased with local pressure, reappearing after 3-4years time is typical of pulled muscle, costocondritis or just induced by repeated checking for pain itself.
It can be typically seen in anxious persons.
Rarely it can be due to pleurisy that is the local inflammation of pleura, the covering on the lungs.
You should get a Chest Xray to rule it out.
It does not seem to be of cardiac origin which is mostly retrosternal in location and increased when you walk or go upstairs, still get an ECG. It is a simple nonexpensive investigation.
You should use local pain killers and if needed Iran pain killers like a combination of Tramadol+Paracetamol thrice a day for 2weeks.
Meanwhile try to avoid frequent checking for the presence of pain. Because local pressure if applied frequently itself can start a pain cascade.
I hope the advise would be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor